It is currently Tue Aug 22, 2017 9:07 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Dec 30, 2013 10:50 am 
Offline
Average Poster
Average Poster

Joined: Fri Nov 22, 2013 12:18 am
Posts: 9
Hi Everyone,

I originally posted on this December 7th. But wanted to start a new topic as I didn't know if anyone would see a reply to that post after this long.

I've been off of Oxy and Fentanyl for almost 3 months now, and know I will never relapse and am confident of that. My doc, who is fabulous btw, moved me from the 8mg down to the 2mg strips. As seems to be the case, I had no problem going from 16 down to .5/1mg per day. But I can't see to get off the low dose I'm at. I am good all day when busy, exercising, or doing things. But when I relax at night and go to bed, the WD starts as RLS and can get pretty miserable. The RLS is the only symptom I am getting. I've been reactively curing it with .5mg, but had to go to 1mg last night.

I'm really getting angry here as I'm starting to wonder if the subox was really worth it and maybe I should have just gone cold turkey from the pills. My doc wants me on 2mg a day regardless of how I feel, but I'm down on my own with this. When is this going to end? I want this horrible chapter of my life to be over and the subox is the only thing preventing that. I realize that the brain needs time to heal, but how long should I expect to feel this way?

I'm not going to relapse, I promise that, and am confident of that. But this is getting old, and agrivating, and even depressing.. All advise and info is greatly appreciated.


Top
 Profile  
 
PostPosted: Mon Dec 30, 2013 12:25 pm 
Offline
Average Poster
Average Poster

Joined: Sun Dec 29, 2013 2:13 pm
Posts: 5
Hi there,

I'm still relatively new in my detox from Subs, but thought I would chip in to offer any kind of encouragement. Like you I started getting depressed on subs, and I jumped for 4 mgs....I really DON'T advise this to anyone, but it worked for me.

I'm day 14 now, and feel much better. How long have you been on this dose? Maybe it's still too soon to feel " normal " again. As I say I'm still a complete novice in all this but it sounds like you tapered too fast....hense the W/D. I've heard of people tapering really slowly...like every couple of months slowly. To my knowledge there is a fantastic taper schedule on here somewhere that apparently minimizes W/Ds.

I wish I could advise you more, if it helps there are a lot of us going through this together.

Good luck in your recovery

Dilly x


Top
 Profile  
 
PostPosted: Mon Dec 30, 2013 5:01 pm 
Offline
Average Poster
Average Poster

Joined: Fri Nov 22, 2013 12:18 am
Posts: 9
Thanks Dilly..

I just want this nightmare to be over. I'm very much more angry than depressed. I feel that I can't go anywhere without my strips, the same way I used to not be able to go anywhere without my pills. I realize that I am tapering too fast now. But I hate the WD feeling at night. I'll look for the taper schedule..

Maybe someone can comment on what an average time to be on subox is for someone who was only dependent on Oxy and fent for medical reasons, and not, or never took it recreationally. I almost wish I never had the knee replacement and just lived with the pain from that.

If I can offer one piece of advise to anyone. The only way to truly kick the opiate habit is to truly start to hate them so much because of the way they wrecked your life. I hate them so much now that I will take physical pain now before I will take relief from that pain. I will never be able to gain the trust from my wife again because of them, and from that I am sorry to her and to everyone that I have hurt because of them.


Peace


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 30, 2013 5:34 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
Hi there. I am currently 40 hours off my last .25 dose of suboxone after being on it for over a year. Before that I was at .5 to 1mg a day because anything under 2 mg messed with my body. I def wasn't comfortable and towards the end which it sounds like you are at too. I have major trouble sleeping even with dr prescribed Xanax, Seroquel, etc. My neck and RLS kicks in big time. But only the nights are bad for me. Im ok in the day, nothing like the withdrawal from the IV opiates I would come off of. I will be journaling through my process but I feel way better then I thought I would just like Billy's post on here. He stopped at .5 and that's about what I did too. I got tired of not sleeping so I said screw it I am just taking the plunge now since Im not sleeping. Good luck and stay strong. I was able to taper from 6mg to 1 to .5mg all in a months time! those 2mg strips are very nice. Everybody is different just listen to your body and do lots of research. Lots of good youtube vids, online articles, Thomas rec etc.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group